MAUDE Adverse Event Report: NOVA BIOMEDICAL CORP NOVA STAT PROFILE PHOX ULTRA ANALYZER SYSTEM; BLOOD GAS/ELECTROLYTE/METABOLITE/CO-OXIMETRY ANALYZER

NOVA BIOMEDICAL CORP NOVA STAT PROFILE PHOX ULTRA ANALYZER SYSTEM; BLOOD GAS/ELECTROLYTE/METABOLITE/CO-OXIMETRY ANALYZER
Model Number 42014
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no report of patient harm or any intervention required.There currently is a pending investigation.Nova is requesting additional information, and further details will be provided in a supplemental report.
 
Event or Problem Description
The customer indicated that their phox ultra abg analyzer serial number: (b)(4) reported discrepant creatinine measurement.There was no patient injury, harm or additional treatment reported.
 
Additional Manufacturer Narrative
An investigation has been initiated and is currently pending.Further details will be provided in an additional supplemental report when they become available.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Udi: (b)(4).The customer reported discrepant creatinine measurement.The samples were run on a phox ultra abg analyzer, serial number (b)(6) with calibrator pack lot 21147030/ part number 48836, qc pack lot 20174053/ part number 48928, creatinine sensor lot 20325009, creatinine membrane lot 21144010.The event was first observed on (b)(6) 2021.The same patient was run on their chemistry reference analyzer.As per the customer, there was no patient harm or medical intervention.The consumables were not returned for evaluation, however, testing of retained membranes, lot 21144010, met the acceptance criteria for performance check and qc level 5.The results were also compared to reference analyzer and found to be within acceptance criteria.The bias observed by the customer could not be reproduced.Device history records (dhr) reviews for the phox ultra abg analyzer, sn (b)(6) phox ultra calibrator, lot 21147030, phox ultra chemistry auto qc, lot 20174053, phox ultra creatinine sensor, lot 20325009, and phox ultra creatinine membrane, lot 21144010, were performed by the quality control manager.The review included an assessment of the production,testing, and release of the analyzer, reagents and consumables.No abnormalities or concerns were observed; the dhr indicated that the released product met all specifications.Based on information provided by the customer, it is unclear if customer performed daily performance checks.It is possible that the performance check solution was not analyzed on daily basis that resulted in erroneous creatinine results.Customer reported satisfactory result and no other actions were identified.Nova will continue to monitor, no further action is required at this time.
 
Additional Manufacturer Narrative
Udi: (b)(4).The correct device manufacture date in h4 should read as 05/18/2015 instead of 05/18/2021.

Brand Name
NOVA STAT PROFILE PHOX ULTRA ANALYZER SYSTEM
Common Device Name
BLOOD GAS/ELECTROLYTE/METABOLITE/CO-OXIMETRY ANALYZER
Manufacturer (Section D)
NOVA BIOMEDICAL CORP
200 prospect street
waltham MA 02454 9141
Manufacturer (Section G)
NOVA BIOMEDICAL CORP
200 prospect street
waltham MA 02454 9141
Manufacturer Contact
shalomy mathew
200 prospect street
waltham, MA 02454-9141
7816473700
MDR Report Key12547798
Report Number1219029-2021-00039
Device Sequence Number12051901
Product Code CHL
UDI-Device Identifier00385480420143
UDI-Public00385480420143
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K110648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 12/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42014
Device Catalogue Number42014
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2021
Supplement Date Received by Manufacturer09/01/2021
09/01/2021
12/16/2021
12/16/2021
Initial Report FDA Received Date09/29/2021
Supplement Report FDA Received Date10/27/2021
11/22/2021
12/17/2021
12/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/18/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown